MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 10 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 10 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Model Number 1137-10-000
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of global advantage total - stem, head and glenoid anchor peg due to infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received stating that it was confirmed that there has only been 1 revision procedure on (b)(6) 2020.The reason was for infection and rotator cuff failure.Loosening of the stem was noted during extraction, but the reason for it was not given buy the surgeon.A cement spacer was implanted during this procedure and a second procedure is planned where a competitor system (reverse shoulder) will be implanted.
 
Event or Problem Description
Affected side was the left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: b5.

Brand Name
GLOBAL ADVANTAGE STEM 10 MM
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10967863
Report Number1818910-2020-26426
Device Sequence Number10980695
Product Code HSD
UDI-Device Identifier10603295007111
UDI-Public10603295007111
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K992065
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1137-10-000
Device Catalogue Number113710000
Device Lot NumberWJ6BJ1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer12/17/2020
02/03/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/24/2020
02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL ADVANTAGE HUM HD 40X21.; GLOBAL ADVANTAGE PEG GLENOID.; GLOBAL ADVANTAGE HUM HD 40X21; GLOBAL ADVANTAGE PEG GLENOID
Outcome Attributed to Adverse Event Required Intervention;